NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"good morning doctor I appreciate your advice. God will be you all. pls what is d caused of slight acne at right abdomen and some times at my left side before my period and during my period yesterday. I went to see a doctor yesterday and he place me three days injection and he gave me anti malaria and another tablets DIPHINE which I don't no the use. although I was feeling feverish. no any smelling discharge. I got married August 29th before marriage I usually feel Waist pain for my period and is some days to d period"

    User Avatar
    A 33 years year old female asked:
    3 years ago
    good morning doctor I appreciate your advice. God will be you all. pls what is d caused of slight acne at right abdomen and some times at my left side before my period and during my period yesterday. I went to see a doctor yesterday and he place me three days injection and he gave me anti malaria and another tablets DIPHINE which I don't no the use. although I was feeling feverish. no any smelling discharge. I got married August 29th before marriage I usually feel Waist pain for my period and is some days to d period
    Dr. Kangpe H answered:
    3 years ago
    Since this pain is associated with your period, it could be either normal period pain which comes with release of egg from your ovaries. However, if the pain is severe you should see a gynaecologist as this might be an ovarian cyst. I've never heard of Diphine before, are you sure that's the right name?
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app